User menu

Algebraic Spinors and Directed Random-walks in the Mckane-parisi-sourlas Theorem

Bibliographic reference Rodriguezromo, S.. Algebraic Spinors and Directed Random-walks in the Mckane-parisi-sourlas Theorem. In: International Journal of Theoretical Physics, Vol. 32, no. 9, p. 1475-1480 (1993)
Permanent URL http://hdl.handle.net/2078.1/49507
  1. Ambj�rn, J., Durhuus, B., and Jonsson, T. (1990).Nuclear Physics B,330, 509.
  2. Bugajska, K. (1986).Journal of Mathematical Physics,27, 143.
  3. Jacobson, T. (1984).Journal of Physics A,17, 2433.
  4. Jacobson, T. (1985).Journal of Mathematical Physics,26, 1600.
  5. Jaroszewicz, T., and Kurzepa, P. S. (1991).Annals of Physics,210, 255.
  6. McKane A.J., Reformulation of n→0 models using anticommuting scalar fields, 10.1016/0375-9601(80)90136-x
  7. Parisi, G., and Sourlas, N. (1979).Physics Letters,43, 744?745.
  8. Parisi, G., and Sourlas, N. (1980).Journal de Physique Lettres (Paris),41, L403-L406.